# SDR RYN2004F00020

- Difficulty date: April 30, 2003
- Submitted: June 7, 2004
- Operation: Air carrier
- Aircraft: N254RY
- Make and model: Boeing 7374Y0
- Aircraft serial: 21451
- Engine: Pwa JT8D9
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Apu Fire
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, C

## Discrepancy

APU FIRE WARNING LIGHT AND BELL CAME ON AFTER TAKE-OFF FROM LAS.  DISCHARGED APU FIRE BOTTLE.  PERFORMED EMERGENCY ACTION ITEMS IAW QUICK REFERENCE HANDBOOK.  AIRCRAFT LANDED WITHOUT INCIDENT IN LAS  APU AND APU FIRE EXTINGUISHER, DEFERRED.  AIRCRAFT REMOVED FROM OUR CERTIFICATE ON 5/1/03.
